# SDR AWXA200200933

- Difficulty date: September 3, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352431
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - DURING C-13 CHECK A 3/4" CRACK WAS FOUND ON THE AFT CARGO DOOR FORWARD FRAME AT BS 794, WL 167, RBL 44. MAINTENANCE STOP DRILLED THE CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED. FABRICATED A DOUBLER, 2 EACH SUPPORT TEE'S, 2 EACH RADIUS FILLERS, AND INSTALLED REPAIR PARTS IAW E.O. 53-10-01.
